# SDR MASA2010102401167

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 28,633 hours, 28,620 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST 5C MISSING.  MX REPLACED LIFE VEST.
